`a`
Related Articles
1

Stability and convergence of an hybrid finite volume-finite element method for a multiphasic incompressible fluid model

Communications on Pure and Applied Analysis  Volume 17, Issue 2, Pages : 429 - 448, 2017

Caterina Calgaro - (email), Meriem Ezzoug - (email), Ezzeddine Zahrouni - (email)

 Abstract       References       Full Text      Related Articles

2

Optimal control problem for a viscoelastic beam and its galerkin approximation

Discrete and Continuous Dynamical Systems - Series B  Volume 23, Issue 1, Pages : 263 - 274, 2017

Andrzej Just - (email), Zdzislaw Stempień - (email)

 Abstract       References       Full Text      Related Articles

3

The almost unconditional convergence of the Euler implicit/explicit scheme for the three dimensional nonstationary Navier-Stokes equations

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 9, Pages : 3421 - 3438, 2017

Jian Su - (email), Yinnian He - (email)

 Abstract       References       Full Text      Related Articles

4

Generalized Lorenz equations for acoustic-gravity waves in the atmosphere. Attractors dimension, convergence and homoclinic trajectories

Communications on Pure and Applied Analysis  Volume 16, Issue 6, Pages : 2253 - 2267, 2017

G. A. Leonov - (email)

 Abstract       References       Full Text      Related Articles

5

An energy-conserving time-discretisation scheme for poroelastic media with phase-field fracture emitting waves and heat

Discrete and Continuous Dynamical Systems - Series S  Volume 10, Issue 4, Pages : 867 - 893, 2017

Tomáš Roubíček - (email)

 Abstract       References       Full Text      Related Articles

6

Recovering the boundary corrosion from electrical potential distribution using partial boundary data

Inverse Problems and Imaging  Volume 11, Issue 3, Pages : 521 - 538, 2017

Jijun Liu - (email), Gen Nakamura - (email)

 Abstract       References       Full Text      Related Articles

7

Convergence of Tikhonov regularization for solving ill--posed operator equations with solutions defined on surfaces

Inverse Problems and Imaging  Volume 11, Issue 2, Pages : 221 - 246, 2017

Guozhi Dong - (email), Bert Jüttler - (email), Otmar Scherzer - (email), Thomas Takacs - (email)

 Abstract       References       Full Text      Related Articles

8

A numerical scheme for pricing American options with transaction costs under a jump diffusion process

Journal of Industrial and Management Optimization  Volume 13, Issue 4, Pages : 1793 - 1813, 2016

Donny Citra Lesmana - (email), Song Wang - (email)

 Abstract       References       Full Text      Related Articles

9

A uniform discrete inf-sup inequality for finite element hydro-elastic models

Evolution Equations and Control Theory  Volume 5, Issue 4, Pages : 515 - 531, 2016

George Avalos - (email), Daniel Toundykov - (email)

 Abstract       References       Full Text      Related Articles

10

A subgradient-based convex approximations method for DC programming and its applications

Journal of Industrial and Management Optimization  Volume 12, Issue 4, Pages : 1349 - 1366, 2016

Jian Gu - (email), Xiantao Xiao - (email), Liwei Zhang - (email)

 Abstract       References       Full Text      Related Articles

11

A new convergence proof of augmented Lagrangian-based method with full Jacobian decomposition for structured variational inequalities

Numerical Algebra, Control and Optimization  Volume 6, Issue 1, Pages : 45 - 54, 2016

Xi-Hong Yan - (email)

 Abstract       References       Full Text      Related Articles

12

Sign-error adaptive filtering algorithms involving Markovian parameters

Mathematical Control and Related Fields  Volume 5, Issue 4, Pages : 781 - 806, 2015

Araz Hashemi - (email), George Yin - (email), Le Yi Wang - (email)

 Abstract       References       Full Text      Related Articles

13

An augmented Lagrangian-based parallel splitting method for a one-leader-two-follower game

Journal of Industrial and Management Optimization  Volume 12, Issue 3, Pages : 879 - 890, 2015

Xihong Yan - (email)

 Abstract       References       Full Text      Related Articles

14

Stability and convergence of time-stepping methods for a nonlocal model for diffusion

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 5, Pages : 1315 - 1335, 2015

Qingguang Guan - (email), Max Gunzburger - (email)

 Abstract       References       Full Text      Related Articles

15

Convergence analysis of a finite volume scheme for solving non-linear aggregation-breakage population balance equations

Kinetic and Related Models  Volume 7, Issue 4, Pages : 713 - 737, 2014

Rajesh Kumar - (email), Jitendra Kumar - (email), Gerald Warnecke - (email)

 Abstract       References       Full Text      Related Articles

16

Two approaches for solving mathematical programs with second-order cone complementarity constraints

Journal of Industrial and Management Optimization  Volume 11, Issue 3, Pages : 951 - 968, 2014

Xi-De Zhu - (email), Li-Ping Pang - (email), Gui-Hua Lin - (email)

 Abstract       References       Full Text      Related Articles

17

Neural network smoothing approximation method for stochastic variational inequality problems

Journal of Industrial and Management Optimization  Volume 11, Issue 2, Pages : 645 - 660, 2014

Hui-Qiang Ma - (email), Nan-Jing Huang - (email)

 Abstract       References       Full Text      Related Articles

18

Thermomechanics of hydrogen storage in metallic hydrides: Modeling and analysis

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 7, Pages : 2313 - 2333, 2014

Tomáš Roubíček - (email), Giuseppe Tomassetti - (email)

 Abstract       References       Full Text      Related Articles

19

Convergent finite differences for 1D viscous isentropic flow in Eulerian coordinates

Discrete and Continuous Dynamical Systems - Series S  Volume 7, Issue 5, Pages : 993 - 1023, 2014

Trygve K. Karper - (email)

 Abstract       References       Full Text      Related Articles

20

A finite difference method for pricing European and American options under a geometric Lévy process

Journal of Industrial and Management Optimization  Volume 11, Issue 1, Pages : 241 - 264, 2014

Wen Chen - (email), Song Wang - (email)

 Abstract       References       Full Text      Related Articles

21

A survey of migration-selection models in population genetics

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 4, Pages : 883 - 959, 2014

Reinhard Bürger - (email)

 Abstract       References       Full Text      Related Articles

22

A structured model for the spread of Mycobacterium marinum: Foundations for a numerical approximation scheme

Mathematical Biosciences and Engineering  Volume 11, Issue 4, Pages : 679 - 721, 2014

Azmy S. Ackleh - (email), Mark L. Delcambre - (email), Karyn L. Sutton - (email), Don G. Ennis - (email)

 Abstract       References       Full Text      Related Articles

23

A sample average approximation method based on a D-gap function for stochastic variational inequality problems

Journal of Industrial and Management Optimization  Volume 10, Issue 3, Pages : 977 - 987, 2013

Suxiang He - (email), Pan Zhang - (email), Xiao Hu - (email), Rong Hu - (email)

 Abstract       References       Full Text      Related Articles

24

Convergence analysis of Euler discretization of control-state constrained optimal control problems with controls of bounded variation

Journal of Industrial and Management Optimization  Volume 10, Issue 1, Pages : 311 - 336, 2013

Matthias Gerdts - (email), Martin Kunkel - (email)

 Abstract       References       Full Text      Related Articles

25

A mixed discontinuous Galerkin, convex splitting scheme for a modified Cahn-Hilliard equation and an efficient nonlinear multigrid solver

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 9, Pages : 2211 - 2238, 2013

Andreas C. Aristotelous - (email), Ohannes Karakashian - (email), Steven M. Wise - (email)

 Abstract       References       Full Text      Related Articles

26

Partial Newton methods for a system of equations

Numerical Algebra, Control and Optimization  Volume 3, Issue 3, Pages : 463 - 469, 2013

B. S. Goh - (email), W. J. Leong - (email), Z. Siri - (email)

 Abstract       References       Full Text      Related Articles

27

Another note on some quadrature based three-step iterative methods for non-linear equations

Numerical Algebra, Control and Optimization  Volume 3, Issue 3, Pages : 549 - 555, 2013

Sanjay Khattri - (email)

 Abstract       References       Full Text      Related Articles

28

A note on global asymptotic stability of nonautonomous master equations

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 8, Pages : 2143 - 2149, 2013

Christian Lax - (email), Sebastian Walcher - (email)

 Abstract       References       Full Text      Related Articles

29

A structured trust region method for nonconvex programming with separable structure

Numerical Algebra, Control and Optimization  Volume 3, Issue 2, Pages : 283 - 293, 2013

Dan Xue - (email), Wenyu Sun - (email), Hongjin He - (email)

 Abstract       References       Full Text      Related Articles

30

Nonmonotone retrospective conic trust region method for unconstrained optimization

Numerical Algebra, Control and Optimization  Volume 3, Issue 2, Pages : 309 - 325, 2013

Lijuan Zhao - (email), Wenyu Sun - (email)

 Abstract       References       Full Text      Related Articles

31

An adaptive wavelet method and its analysis for parabolic equations

Numerical Algebra, Control and Optimization  Volume 3, Issue 2, Pages : 327 - 345, 2013

Qiang Guo - (email), Dong Liang - (email)

 Abstract       References       Full Text      Related Articles

32

Global asymptotic dynamics of a class of nonlinearly coupled neural networks with delays

Discrete and Continuous Dynamical Systems  Volume 33, Issue 10, Pages : 4693 - 4729, 2013

Jui-Pin Tseng - (email)

 Abstract       References       Full Text      Related Articles

33

Approximation of the trajectory attractor of the 3D MHD System

Communications on Pure and Applied Analysis  Volume 12, Issue 5, Pages : 2119 - 2144, 2013

Gabriel Deugoue - (email)

 Abstract       References       Full Text      Related Articles

34

Inverse acoustic obstacle scattering problems using multifrequency measurements

Inverse Problems and Imaging  Volume 6, Issue 4, Pages : 749 - 773, 2012

Mourad Sini - (email), Nguyen Trung Thành - (email)

 Abstract       References       Full Text      Related Articles

35

On product-type generalized block AOR method for augmented linear systems

Numerical Algebra, Control and Optimization  Volume 2, Issue 4, Pages : 797 - 809, 2012

Fang Chen - (email), Ning Gao - (email), Yao- Lin Jiang - (email)

 Abstract       References       Full Text      Related Articles

36

On convergence of the inner-outer iteration method for computing PageRank

Numerical Algebra, Control and Optimization  Volume 2, Issue 4, Pages : 855 - 862, 2012

Zhong-Zhi Bai - (email)

 Abstract       References       Full Text      Related Articles

37

On the convergence of generalized parallel multisplitting iterative methods for semidefinite linear systems

Numerical Algebra, Control and Optimization  Volume 2, Issue 4, Pages : 863 - 873, 2012

Yanxing Cui - (email), Chuanlong Wang - (email), Ruiping Wen - (email)

 Abstract       References       Full Text      Related Articles

38

Convergence of MsFEM approximations for elliptic, non-periodic homogenization problems

Networks and Heterogeneous Media  Volume 7, Issue 3, Pages : 503 - 524, 2012

Patrick Henning - (email)

 Abstract       References       Full Text      Related Articles

39

Compactness of discrete approximate solutions to parabolic PDEs - Application to a turbulence model

Communications on Pure and Applied Analysis  Volume 11, Issue 6, Pages : 2371 - 2391, 2012

T. Gallouët - (email), J.-C. Latché - (email)

 Abstract       References       Full Text      Related Articles

40

Some applications of the Łojasiewicz gradient inequality

Communications on Pure and Applied Analysis  Volume 11, Issue 6, Pages : 2417 - 2427, 2012

Alain Haraux - (email)

 Abstract       References       Full Text      Related Articles

41

Analysis of a Burgers equation with singular resonant source term and convergence of well-balanced schemes

Discrete and Continuous Dynamical Systems  Volume 32, Issue 6, Pages : 1939 - 1964, 2012

Boris Andreianov - (email), Nicolas Seguin - (email)

 Abstract       References       Full Text      Related Articles

42

Sample average approximation method for stochastic complementarity problems with applications to supply chain supernetworks

Journal of Industrial and Management Optimization  Volume 7, Issue 2, Pages : 317 - 345, 2011

Mingzheng Wang - (email), M. Montaz Ali - (email), Guihua Lin - (email)

 Abstract       References       Full Text      Related Articles

43

Augmented Lagrangian method for total variation restoration with non-quadratic fidelity

Inverse Problems and Imaging  Volume 5, Issue 1, Pages : 237 - 261, 2011

Chunlin Wu - (email), Juyong Zhang - (email), Xue-Cheng Tai - (email)

 Abstract       References       Full Text      Related Articles

44

Recent advances in numerical methods for nonlinear equations and nonlinear least squares

Numerical Algebra, Control and Optimization  Volume 1, Issue 1, Pages : 15 - 34, 2011

Ya-Xiang Yuan - (email)

 Abstract       References       Full Text      Related Articles

45

An exterior point linear programming method based on inclusive normal cones

Journal of Industrial and Management Optimization  Volume 6, Issue 4, Pages : 825 - 846, 2010

Yanqun Liu - (email)

 Abstract       References       Full Text      Related Articles

46

Convergence and error bound of a D-gap function based Newton-type algorithm for equilibrium problems

Journal of Industrial and Management Optimization  Volume 6, Issue 2, Pages : 333 - 346, 2010

Liping Zhang - (email), Soon-Yi Wu - (email), Shu-Cherng Fang - (email)

 Abstract       Full Text      Related Articles

47

Penalty-based SAA method of stochastic nonlinear complementarity problems

Journal of Industrial and Management Optimization  Volume 6, Issue 1, Pages : 241 - 257, 2009

Ming-Zheng Wang - (email), M. Montaz Ali - (email)

 Abstract       Full Text      Related Articles

48

Dimension splitting for time dependent operators

DCDS Supplements  Volume 2009, Issue Special, Pages : 322 - 332, 2009

Eskil Hansen - (email), Alexander Ostermann - (email)

 Abstract       Full Text      Related Articles      

49

Discrete dynamics of complex bodies with substructural dissipation: Variational integrators and convergence

Discrete and Continuous Dynamical Systems - Series B  Volume 11, Issue 1, Pages : 109 - 130, 2008

Matteo Focardi - (email), Paolo Maria Mariano - (email)

 Abstract       Full Text      Related Articles

50

The convergence of the GRP scheme

Discrete and Continuous Dynamical Systems  Volume 23, Issue 1/2, Pages : 1 - 27, 2008

Matania Ben–Artzi - (email), Joseph Falcovitz - (email), Jiequan Li - (email)

 Abstract       Full Text      Related Articles

51

Two numerical schemes for general variational inequalities

Journal of Industrial and Management Optimization  Volume 4, Issue 2, Pages : 393 - 406, 2008

P. Smoczynski - (email), Mohamed Aly Tawhid - (email)

 Abstract       Full Text      Related Articles

52

The complete classification on a model of two species competition with an inhibitor

Discrete and Continuous Dynamical Systems  Volume 20, Issue 3, Pages : 659 - 672, 2007

Jifa Jiang - (email), Fensidi Tang - (email)

 Abstract       Full Text      Related Articles

53

A quadratically convergent method for minimizing a sum of Euclidean norms with linear constraints

Journal of Industrial and Management Optimization  Volume 3, Issue 4, Pages : 655 - 670, 2007

Guanglu Zhou - (email)

 Abstract       Full Text      Related Articles

54

A global error bound via the SQP method for constrained optimization problem

Journal of Industrial and Management Optimization  Volume 3, Issue 4, Pages : 775 - 781, 2007

Wen-ling Zhao - (email), Dao-jin Song - (email)

 Abstract       Full Text      Related Articles

55

A smoothing scheme for optimization problems with Max-Min constraints

Journal of Industrial and Management Optimization  Volume 3, Issue 2, Pages : 209 - 222, 2007

X. X. Huang - (email), Xiaoqi Yang - (email), K. L. Teo - (email)

 Abstract       Full Text      Related Articles

56

Convergence of optimal values of quadratic penalty problems for mathematical programs with complementarity constraints

Journal of Industrial and Management Optimization  Volume 2, Issue 3, Pages : 287 - 296, 2006

X. X. Huang - (email), D. Li - (email), Xiaoqi Yang - (email)

 Abstract       Full Text      Related Articles

57

Convergence to V-shaped fronts in curvature flows for spatially non-decaying initial perturbations

Discrete and Continuous Dynamical Systems  Volume 16, Issue 1, Pages : 137 - 156, 2006

Mitsunori Nara - (email), Masaharu Taniguchi - (email)

 Abstract       Full Text      Related Articles

58

Asymptotic selection of viscosity equilibria of semilinear evolution equations by the introduction of a slowly vanishing term

Discrete and Continuous Dynamical Systems  Volume 15, Issue 3, Pages : 921 - 938, 2006

Felipe Alvarez - (email), Alexandre Cabot - (email)

 Abstract       Full Text      Related Articles

59

Numerical solution of a nonlinear Abel type Volterra integral equation

Communications on Pure and Applied Analysis  Volume 5, Issue 2, Pages : 277 - 288, 2006

T. Diogo - (email), P. Lima - (email), M. Rebelo - (email)

 Abstract       Full Text      Related Articles

60

Notes on the convergence and applications of surrogate optimization

DCDS Supplements  Volume 2005, Issue Special, Pages : 947 - 956, 2005

Chunlei Zhang - (email), Qin Sheng - (email), Raúl Ordóñez - (email)

 Abstract       Full Text      Related Articles      

61

Long-time behavior for competition-diffusion systems via viscosity comparison

Discrete and Continuous Dynamical Systems  Volume 13, Issue 3, Pages : 561 - 581, 2005

Lia Bronsard - (email), Seong-A Shim - (email)

 Abstract       Full Text      Related Articles

62

An iterative method for general variational inequalities

Journal of Industrial and Management Optimization  Volume 1, Issue 2, Pages : 201 - 209, 2005

Hongxia Yin - (email)

 Abstract       Full Text      Related Articles

63

The revisit of a projection algorithm with variable steps for variational inequalities

Journal of Industrial and Management Optimization  Volume 1, Issue 2, Pages : 211 - 217, 2005

Qingzhi Yang - (email)

 Abstract       Full Text      Related Articles

64

A class of stochastic mathematical programs with complementarity constraints: reformulations and algorithms

Journal of Industrial and Management Optimization  Volume 1, Issue 1, Pages : 99 - 122, 2005

Gui-Hua Lin - (email), Masao Fukushima - (email)

 Abstract       Full Text      Related Articles

65

High order product integration methods for a Volterra integral equation with logarithmic singular kernel

Communications on Pure and Applied Analysis  Volume 3, Issue 2, Pages : 217 - 235, 2004

T. Diogo - (email), N. B. Franco - (email), P. Lima - (email)

 Abstract       Full Text      Related Articles

66

Long-time behaviour and convergence towards equilibria for a conserved phase field model

Discrete and Continuous Dynamical Systems  Volume 10, Issue 1/2, Pages : 239 - 252, 2003

Eduard Feireisl - (email), Françoise Issard-Roch - (email), Hana Petzeltová - (email)

 Abstract       Full Text      Related Articles